# SDR QXEA2018061100216

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 40,233 hours, 42,436 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Pressure Loss
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN PRESSURE WARNING ILLUMINATED, RAN CABIN PRESSURE WARNING CHECKLIST ON EAC THEN PRESSURIZATION FAIL CHECKLIST. UNABLE TO REGAIN CONTROL OF PRESSURIZATION IN AUTO MODE. MANUAL MODE WORKED.  DIVERTED AND LANDED UNEVENTFULLY.  REMOVED FROM SERVICE.  INSPECTED THE AFT OUTFLOW VALVE, NO DEFECTS FOUND.  PREFORMED FUNCTIONAL TEST OF AFT OUTFLOW VALVE IAW AMM 21-31-16-720-801. OPS CHECKED GOOD. PERFORMED ACFT PRESSURIZATION IAW AMM 21-00-00-863-801/802. OPS CHECKED GOOD.  NO FAULT CODES FOUND.  ACFT WAS CLEARED FOR RETURN TO SERVICE.  C/W FIM 21-30-00-801-801. NO DEFECTS NOTED.
